# SDR DL76E960678

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 2213 · Flight Controller
- Part: Flt Controller
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLT CREW REPORTED VERY STIFF AILERONS, ALMOST UNABLE TO TURN A/C.  A/C WOULD NOT TURN ON A/P BOTH THE LEFT AND RIGHT A/P WOULD DISCONNECT IF ENGAGED AND A    TURN INPUT MADE, CENTER A/P NOT USED. FLT CREW DECLARED AN  EMERGENCY AND A/C LANDED WITHOUT INCIDENT IN VIE.  FURTHER T/S REVEALED LEFT A/P FCC FAILED.  CONFIRMED AILERONS OK AND NOT BINDING.  REPLACED FCC.
